MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY DISPOSABLE SUBCUTANEOUS CATHETER PASSER, 60CM; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

MEDTRONIC NEUROSURGERY DISPOSABLE SUBCUTANEOUS CATHETER PASSER, 60CM; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Model Number 48409
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A health care provider (hcp) reported via a manufacturer representative (rep) that the tip of the disposable subcutaneous catheter passer broke off where you put the catheter.No other information was reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received reported the catheter passer broke off at the place where it was inserted (just distal to) in a groove in the handle.It was the piece of the plastic that the catheter attaches to that pulls the catheter through the rod.There were no environmental/external/patient factors that may have led or contributed to the issue.There was no patient injury, but they just had to pass the catheter without it.

Brand Name
DISPOSABLE SUBCUTANEOUS CATHETER PASSER, 60CM
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key7138050
Report Number2021898-2017-00661
Device Sequence Number1899073
Product Code JXG
UDI-Device Identifier00643169466319
UDI-Public00643169466319
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K911382
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model Number48409
Device Catalogue Number48409
Device Lot NumberE35980
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2017
Supplement Date Received by Manufacturer05/18/2018
Initial Report FDA Received Date12/21/2017
Supplement Report FDA Received Date05/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1